# SDR SWAA2022040634808

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Angle
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 993 LBL 35 FLOORBOARD SUPPORT ANGLE HAS CORROSION. / BLENDED CORROSION AND VERIFIED WITH A 10X MAGNIFYING GLASS IAW SRM 51-10-02-06-0. VERIFIED LIMITS FOUND 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1; VERIFIED NEW PN 147A5710-1 IAW PW6 147A5700 REV B DRILLED AND LOCATED FLOOR SUPPORT IAW SRM 51-40-05-0G-0. INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0. ATAG A63179
